# SDR SWIA200921749

- Difficulty date: May 28, 2009
- Submitted: June 10, 2009
- Operation: Air carrier
- Aircraft: N308SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120326
- Aircraft time: 28,554 hours, 37,352 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR STICKS WHEN OPENING.  (FLT 7765)  LUBED DOOR ROLLERS AND HOOKS.
